# SDR AALA20010496

- Difficulty date: March 15, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49320
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT TAIL CONE DIM.  REPLACED EMERGENCY EXIT LIGHT AT TAIL CONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
